# SDR SWIA202155712

- Difficulty date: January 11, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31049119
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT APPROX. FS394.00 - FS409.00, STGR 26L IS CORRODED.    (C-CHECK) RO 1/29/2021   REMOVED AND INSTALLED NEW INTERCOSTAL AT FS 394.00 - FS409.00, STGR 26L  REF. DWG 601R31049 REV. F & CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21. PRESSURE CHECK GOOD.  COMPLIED WITH ST 51-900-1003-SKY
